# SDR 08FDEA02404

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516348137
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL DISCREPANCY STILL EXISTS.  AFT PIT LT SIDE WALL BODY FRAME IB FLANGE   CHAFED, 1148, STR 21L - L CHECKED WEAR AREA FOR MATERIAL LOSS, ORIGINAL  THICKNESS "T' .065' MATERIAL LOSS MEASURE .017', REMAINING MATERIAL .048' AND IS OUT OF LIMITS REF SRM 53-10-1 FIG 1.  FABRICATED REPAIR MATERIAL REF SRM 51-40-3, INSTALL REPAIR, REF SRM 51-40-3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
